Document Type

Article

Publication Date

9-1997

Keywords

Operator range, definitizable operator, critical point

Abstract

A sufficient condition for the stability of the range of a positive operator in a Hilbert space is given. As a consequence, we get a class of additive perturbations which preserve regularity of the critical point 0 of a positive operator in a Krein space.

Publication Title

Proceedings of the American Mathematical Society

Volume

125

Issue

9

First Page

2627

Last Page

2631

Required Publisher's Statement

First published in "Proceedings of the American Mathematical Society" in 1997, published by the American Mathematical Society.

Comments

Communicated by Palle E. T. Jorgensen

Subjects - Topical (LCSH)

Kreĭn spaces; Critical point theory (Mathematical analysis); Positive operators; Stochastic partial differential equations

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS